# SDR GR4D201712060001

- Difficulty date: December 6, 2017
- Submitted: December 6, 2017
- Operation: Air carrier
- Filed by: Gulfstream Services Corporation, repair station GR4D216M
- Aircraft: N528QS
- Make and model: Gulstm GVSPG550
- Aircraft serial: 5042
- Aircraft time: 12,739 hours, 4,623 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Part number: 1159CS55403102
- Part serial: 0102
- Condition: Debonded
- Part time: 15,613 hours, 5,735 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H INBOARD SPOILER BOARD HAS DISBOND AT THROWBOARD INSERT APPROX. 4"X7.5" IN AN OVAL SHAPE.
